# SDR SCNA201809286112

- Difficulty date: September 26, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 59,066 hours, 22,530 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT, INBD, AFT LOWER CORNER HAS WORN THREW ALUMINUM SKIN AND UNDERLYING COMPOSITE IS SHOWING.   STILL IN WORK. ADDITIONAL INFORMATION TO BE PROVIDED.
